# SDR SWIA200211144

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 27,370 hours, 35,746 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2212
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,391 hours, 8,071 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AUTOPILOT DID AN UNCOMMANDED ROLL TO THE LEFT WHEN SELECTED TO CAPTAIN'S SIDE.  DISENGAGED AND RE-ENGAGED AUTOPILOT AND IT HAPPENED AGAIN.  CAPTAIN'S FLIGHT DIRECTOR COMMANDED MULTIPLE UNWANTED PITCH CHANGES WHILE IN LEVEL FLIGHT (AUTOPILOT WAS NOT ENGAGED).  TRIED TO RE-ENGAGE AUTOPILOT LATER IN FLIGHT AND IT WOULD NOT ENGAGE.  REPLACED NR 1 AHRS.  SYSTEM OPS CHECKS GOOD IAW 22-10-00 AND 34-21-00.
